Absolutely the most debilitating thing ive ever experienced are these "zaps" I'm not on any medication and haven't been for a long time. They get worse by the day and are making me absolutely furious. It is accompanied by fatigue, memory loss, dizziness and occasional muscle weakness. Everywhere I look people with similar symptoms all talk about SSRI withdrawal. Well thats not possible for me because I was only on SSRI's once like a year ago for about 5 days. I'm researching everywhere I can but the only thing that comes up are the SSRI issues. I'm on no medication and I have next to no anxiety or depression (with the exception of starting to get angry about how debilitating this is). Anyone have ideas OTHER THAN the psych standpoint? I cannot leave my house until this gets solved as I no longer have much strength.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2014 • 2 answers
Posted 21 Apr 2015 • 1 answer
Posted 9 Oct 2015 • 1 answer
Paroxetine - How long do these terrible brain zaps last after discontinuing? this is worse than hot?
Posted 20 Oct 2016 • 0 answers
I need help. I'm desperate. How do you all get through these brain zaps. Mine are so horrible that I
Posted 26 Oct 2016 • 2 answers